Back to Search
Start Over
Multiple Positive Symmetric Solutions for the Fourth-Order Iterative Differential Equations Involving p-Laplacian with Integral Boundary Conditions
- Source :
- Universal Journal of Mathematics and Applications, Vol 7, Iss 3, Pp 129-143 (2024)
- Publication Year :
- 2024
- Publisher :
- Emrah Evren KARA, 2024.
-
Abstract
- The purpose of this paper is to investigate the existence of multiple positive symmetric solutions for fourth order $\mathrm{p}$-Laplacian iterative system with integral boundary conditions. Initially, we establish the existence of at least one and two positive symmetric solutions for the fourth order problem using Krasnosel’skii fixed point theorem. Subsequently, we establish the existence of at least three positive symmetric solutions by applying five-functionals fixed point theorem.
Details
- Language :
- English
- ISSN :
- 26199653
- Volume :
- 7
- Issue :
- 3
- Database :
- Directory of Open Access Journals
- Journal :
- Universal Journal of Mathematics and Applications
- Publication Type :
- Academic Journal
- Accession number :
- edsdoj.4bb32669564348fe9405401567640eda
- Document Type :
- article
- Full Text :
- https://doi.org/10.32323/ujma.1502563